# SDR COMA9860142

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R310211
- Condition: Crushed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC NOTICED FORWARD AND AFT FUSELAGE SKIN IN THE AREA OF THE LOWER DOOR LATCH PINS WAS DAMAGED.  SKIN WAS REPAIRED IN ACCORDANCE WITH REO NR 601R-53-21-176 AND 601R-53-21-160.
